Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 2, Pages 409-412
http://dx.doi.org/10.1155/S0161171287000486

Even perfect numbers and their Euler's function

Department of Mathematics and Computing Sciences, St. Francis Xavier University, Antigonish B2G 1C0, Nova Scotia, Canada

Received 21 February 1985; Revised 23 June 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Syed Asadulla, “Even perfect numbers and their Euler's function,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 2, pp. 409-412, 1987. https://doi.org/10.1155/S0161171287000486.